# SDR AWXA960045

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA2495
- Condition: Corroded
- Location: Bs 8077
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3851 - DURING SCHEDULED C-4 MAINTENANCE CHECK, FOUND CORROSION AT SEAT TRACK BS 8077, IFR 20Y - 1292 - 2489. SPLICED REPAIR PER SRM 53-11-15.  AIRCRAFT TT, 15,138 HOURS.  AIRCRAFT TC, 7,863.  (X)
